# SDR 97ZZZX4134

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R Green
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS FROM 350A33-2153-00, CORRECTED PROBLEM.
